Stubborn yeast infection, has any one conquered one?
Ok here is my story, if you can give me an alternitive way to get rid of a yeast infection please help!!
So, I have been fighting a yeast infection for 4 months now, I've tried everything!! On the first month I thought that I cured it, but once my period started (I was taking trinessa) the yeast came back!! So after the second month I concluded that it had to be the birth control pills so I stopped taking them, well I got my period and after the yeast got worse, so I took an over the counter cream and ALOT of yeast came out, it was so bad that I was in terrible pain, itching and burning, and it felt weird when I would pee! So i waited a couple of weeks but the symptoms didnt go away so then I went to my doctor, he looked and found alot of yeast, so he prescribed Diflucan, only one. So I took it, I felt better for one day, there wasn't alot of discharge but I was still ichy and burning, well a couple days later I found a bump on the inside of my labia minora, I freaked out and made my doctor see it at once! He was convinced that it was herpes (the swab result came back negative) well I freaked out when he told me that so the next day I went into a clinic, this time a lady looked at it and told me that it is just an irritated part of my labia. She also told me that I have a yeast infection, so far the cream and the pills did not work, well she gave me a different cream. But I had a bad allergic reaction to the cream, and yeast was flowing out like crazy when I used it. Well when I got the call from my dr telling me that the herpes test came back negative I told him that I still have a yeast infection and the creams were not working, so he put me on a three week dose of Diflucan. So right now I am at week 2 and it seems as if the only thing that keeps me from having a itching and burning feeling is AZO yeast pills, but this darn discharge won't go away!! I have also tried probiotic suppliments, along with vitamin E and folic Acid, but that hasn't helped, I also tried eating alot of yogurt but that still hasn't helped! Oh and now I'm having a bad reaction to the Diflucan, my face is extremely itchy, and i am itchy on my thighs and my hands are flaky.
Has anyone here conquered a horrible stubborn yeast infection?? Please help!!!
My limited understanding of yeast infections is that it is an overgrowth of yeast already present in the vigina (vagina). If i understand correctly the vigina (vagina) is slightly acidic so anything that can cause an environmental imbalance of the vigina (vagina) could cause a yeast overgrowth. I have an aunt who was diagnosed with a systemic yeast infection.. she cannot eat bread and other related food items w/o itching afterward. Also you did not mention having sex...the ph of semen is alkiline and if your body is not in correct balance having sex can perpetuate the overgrowth. Washing with a diluted solution of vinager and water can help with the itching and burning. Very careful with the dilution ratio, to much vinager will burn. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.